# SDR CA021015008

- Difficulty date: October 10, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: GT41559009
- Condition: Pinched
- Location: Sfcu
- Component: Sfcu, GT41559009
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING RETURN TO SERVICE TESTING AFTER A MAINTENANCE DOWNTIME, THE FLAPS WERE OPERATED AND WHEN THEY REACHED APPROXIMATELY 30 DEGREES, AN AVIONICS SMOKE MESSAGE WAS OBSERVED. PRIOR TO POWER BEING REMOVED FROM THE A/C,  A SLAT/FLAP HALF SPEED MESSAGE WAS ALSO POSTED.  SUBSEQUENTLY IT WAS DISCOVERED THAT THE CIRCUIT BREAKER G9 (SFCU) HAD TRIPPED.  TROUBLESHOOTING THE MESSAGES LED THE TECHNICIAN TO INSPECT THE SFCU IN THE AVIONICS BAY. THE INSULATION BLANKET AROUND THE SFCU WAS FOUND TO BE HEAT DAMAGED AND SOME SOOT WAS FOUND AT THE SFCU COOLING VENTS AS WELL ON THE SURROUNDING STRUCTURE & DUCTING. PRELIMINARY REPORTS INDICATE AN INTERNAL PINCHING OF A WIRE IN THE CURRENT SENSOR CIRCUIT.
